| Model Number |
8935H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts are being made to receive a device.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.For incident #3 ¿ ambiguous other surgeons/procedures.Event: suture has broken twice - (b)(4).Do you know how many other surgeons procedures occurred when the suture broke twice during single surgery? if yes, please create additional files for each event? procedure name? procedure/event date? device return status/follow up?.
Event or Problem Description
It was reported that the patient underwent unknown anastomosis surgery in 2021 and the suture was used.The suture has broken twice.The patient had to have another stitch in vessel because of breakage.Another suture required in vessel due to break.There were no patient consequences reported.Additional information has been requested.
Additional Manufacturer Narrative
Date sent to the fda: 06/18/2021.Additional information was requested, and the following was obtained: for incident #3 ¿ ambiguous other surgeons/procedures; event: suture has broken twice - (b)(4) do you know how many other surgeons procedures occurred when the suture broke twice during single surgery? if yes, please create additional files for each event? - jjm rep only aware of one other surgeon and that occurred within the same case.So no additional case is required.Device return status/follow up? as per note a-5693711 42x code: 8935h, prolene suture 36"(90cm) 4-0 blu have been shipped all together for (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Events were submitted via 2210968-2021-05558 and 2210968-2021-05665.
Additional Manufacturer Narrative
Date sent to the fda: 08/16/2021.Additional information: d4, g1, h4, h6.Additional h6 component code: g07002 ¿ device not returned.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances related to the reported complaint condition were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.